Trouble sleeping so I took Nyquil?
Answers: Nyquil can have that effect on some people. It does the exact same thing to me. If you have tried non-pharmacologic therapies to help you sleep (a hot bath before bed, tea, etc.), then you can try some medication. A better alternative than Nyquil when you need a sleep aid, is Tylenol P.M. It is very gentle and can be purchased over the counter. It is also not habit forming. Another medication that you may try is an antihistamine, such as benadryl. Again, it is gentle and not habit-forming. Often when my patients complain of mild insomnia such as yours, I suggest they try this before giving a prescription sleep aid.
I took Nyquil Gel Caps last noght, I still woke up, and was very groggy, I usually wake up about 8 am, but this morn. not til 10AM, Are you depressed that causes sleep problems. I just wanted to get some sleep, I am on meds. for depress. that causes insomnia, talk to your doc.
i wouldnt request to take Nyquil just for sleep...if this has been a problem that persists for month you may have a sleeping disorder...i would advise you to go to a doctor and tell them how your feeling taking medicine when your not sick can only make matters worse. I was feeling like this for a while too but it was because i had a new full time job and going to school at night. i read in a magazine that if you actually work out it will make you more alert during the day and take some time to make a real breakfast, that will also keep you alert during the day! stay well!!
drinking nyquil is like taking a crap load of valiums, it totally makes you stoned and there for groggy when you wake up. I would say not to use nyquil as a sleep agent. Try something natural combined with something else.
like drink some soothing tea with 1 tylenol PM
I think you should go see your farmicist or doctor.
I take store-brand Nyquil & storebrand Tylenol PM several times a week sometimes in order to get back on a decent sleep schedule. Many times I wake up sporatically during the night. I was thinking it was just my stubborn subconscious! So I'm glad to hear it's not just me!
Yes, I think it can affect you the next day, if you've taken a sleep aid, but usually in the morning within a couple of hours after you wake up, making you groggy.
Sometimes after a marathon sleep I don't feel rested the next day & it takes a day to get back to feeling 'normal.'
You? Sounds like you're just exhausted & sleep deprived in general!
Keep trying! Sleep is wonderful & a life changer!
Try Sleepytime® Herb Tea instead. It won't make you groggy the next day. You should NOT be taking Nyquil just to sleep. That has far too much medication (which can be harmful if taken for long periods of time ... remember, this is for people who are SICK and take it for ONE WEEK at a time), and it can cause dependency. If anything, take Benadryl (that will make you sleep, but it's only an antihistamine... Nyquil is an antihistamine, decongestant, pain reliever, and a cough suppressant). Take it for up to 2 nights in a row, then stop for a week before taking it again. Ask your doctor for help with sleep medications; he or she may prescribe something like Ambien or Lunesta.
Hope this helps! Good luck!
You really shouldn't take nyquil for anything other than cold symptoms. It can leave you feeling very drowsy. Talk to your doctor. He can prescribe something that works, for 8 hours straight, allowing you to wake up without the "hangover".
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- How do you deal with the roller coaster "going down-hill really fast" feeling in the stomach??
- As a child I was diagnosed with Asthma...?
- What is the STATISTICS ON XANAX FOR TEENAGERS?
- 5 day headache..help!?
- Blood in mucus?
- Fluorescent lighting problems?
- I've started to take the birth control pill LoEstrin24FE. It's suppose to cut your period down to 3days...
- Help me plz? What should i bring in my school lunch? I eat the same thing everyday and its boring.?
- How long does it take medicines such as Tylenol to take effect?
- Dizzy spells, night sweats, headaches... i'm worried my thyroid is picking up speed and getting worse?